Functional constructions in a $k$-valued logic
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on mathematical logic and its applications to some questions of cybernetics, Tome 51 (1958), pp. 5-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1958_51_a1,
author = {S. V. Yablonskii},
title = {Functional constructions in a $k$-valued logic},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {5--142},
year = {1958},
volume = {51},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1958_51_a1/}
}
S. V. Yablonskii. Functional constructions in a $k$-valued logic. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Collection of articles on mathematical logic and its applications to some questions of cybernetics, Tome 51 (1958), pp. 5-142. http://geodesic.mathdoc.fr/item/TM_1958_51_a1/